# SDR 2007UALA01875

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 63,200 hours, 10,369 cycles
- Engine: Pwa PW4060
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN RIGHT SIDE LOOSE BETWEEN FIRST AND BUSINESS CLASS.  [07-03-07]  REPOSITIONED PHOTO LUMINESCENT AISLE PATH REF TO MM 33-50-99, CKD OKAY.
